# SDR CA121112007

- Difficulty date: November 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) CREW SAID THAT THEY LOST ALL FLUID IN NR 2 SYSTEM HYDRAULICS WHILE ON THE DEICE PAD.  ACFT WAS JUST TOWED BACK TO THE GATE AND MAINTENANCE IS CHECKING TO SEE WHAT THE ISSUE IS.  MAINTENANCE REPORTS THAT THE NR 1 BRAKE IS FALLING APART, AND THE WHEEL ASSY IS SHIFTED ON THE AXLE. THE LT GEAR IS ALSO COLLAPSED.  STILL IN PROGRESS ASSESSING DAMAGE. WERE ABOUT 90 PERCENT SURE THE FLUID LOSS IS A RESULT OF THE HYPER EXTENDED PISTONS ON THE BRAKES.
